# SDR MWEA96395

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 427-446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND INTERCOSTAL CRACKED AND CORRODED BETWEEN STA 446 TO 427 AT LONGERON 29LT.  FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-10-2.
